Universidad Complutense de Madrid
E-Prints Complutense

Minimum (h,phi )-divergences estimators with weights

Impacto

Descargas

Último año

Landaburu Jiménez, María Elena y Pardo Llorente, Leandro (2003) Minimum (h,phi )-divergences estimators with weights. Applied Mathematics and Computation, 140 (1). pp. 15-28. ISSN 0096-3003

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

142kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0096300302001881


URLTipo de URL
http://www.sciencedirect.com/Editorial


Resumen

We consider experiments involving the observation of a discrete random variable, or quantitative classification process and we also assume that in addition to probability of each value or class we know its "utility" or "weight" (or more precisely, we can quantify the "nature" of each value or class). In this paper a procedure of minimum divergence estimation based on (h;phi)-divergences is analyzed, for the considered experiments, and its asymptotic behaviour is studied. (C) 2002 Elsevier Science Inc. All rights reserved


Tipo de documento:Artículo
Palabras clave:Weights; Asymptotic distributions; ($h,\phi$)-divergences; Minimum; ($h,\phi$)-divergence weighted estimator; Renyi's divergence
Materias:Ciencias > Matemáticas > Probabilidades
Código ID:16500
Depositado:25 Sep 2012 09:02
Última Modificación:07 Feb 2014 09:30

Descargas en el último año

Sólo personal del repositorio: página de control del artículo